# SDR F3LA2014050101032

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 37,578 hours, 13,955 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Horn
- Part number: SC628DP
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING PLASTIC 10 MINUTES PRIOR TO LANDING.  PERFORMED INSPECTION OF ALL AVIONICS COMPARTMENTS NO TROUBLES NOTED.  SUSPECT SMELL COMING FROM COCKPIT DOOR LOCKING SYS BUZZER.  R & R BUZZER 23MQ OPERATIONS TESTED GOOD, NO TROUBLES NOTED IAW AMM 52-51-13-000-001-A.
